MathSciNet Relay Station
MathSciNet bibliographic data
MR675360 60C05 (05A05)
Takács, Lajos On the "problème des ménages''. Discrete Math. 36 (1981), no. 3, 289–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement